# SDR GTIA050234

- Difficulty date: August 6, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Strainer
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL STRAINER CLOGGING LIGHT CAME ON DURING TAXI, RIGHT ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO GATE.  REMOVED NR 2 OIL FILTER AND INSPECTED, INSPECTION SHOWED NO CONTAMINATION, INSTALLED NEW OIL FILTER, LEAKS CHECK GOOD AND OPS CHECK GOOD.  (M)
